# SDR AALA20001215

- Difficulty date: July 25, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Component: Air Condition S
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1701 - AFTER TAKEOFF, CLIMBING THROUGH FL 220, STRONG ACRID ELECTRICAL FUMES REPORTED IN COCKPIT.  EMERGENCY DESCENT AND LANDED ORD WITHOUT INCIDENT.  INSPECTED ALL COCKPIT INSTRUMENT PANELS AND WIRING.  COULD NOT DUPLICATE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
